| Model Number |
M006145352190 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a percuflex plus ureteral stent was used during a ureteroscopy procedure performed on (b)(6) 2024.There was no information about the event, however, it was noted that prior to the procedure, the device was broken.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0401 captures the reportable event of stent shaft broken.